Most Recent Messages in Conditions, Meds & Tests

Inr

this is a question for people taking warfarin so recently my wife told she wanted a divorce and while I’ve been being as compliant as possible I have been beyond stressed anyway in a weeks time while taking same meds my one went from 2 to a 4 can stress affect it

Read More...

Pacemaker

Has anyone had an MRI after having a pacemaker implanted.  Mine is suppose to be MRI compatible but it looks like a lot of centers won’t do it!

 

 

 

Read More...

Amiodarone, Valsartan, Carvedilol

Hi. Has anyone out there experienced legs feeling like lead and unable to climb stairs? Implant was done Nov 2018 and I still have not returned to work as a mail carrier. The cardiologist and the EP keep changing my meds and I am wondering if my new combo could be causing my feeling of “heavy legs” and my inability to climb stairs without being severely winded and exhausted. I was fine before the heart failure, is it the meds causing my situation or is it the pacemaker?

Any...

Read More...

Nuclear Stress test with imaging

I was told i have sick sinus syndrem and a 2 lead pace maker was put in me . With in 2 months my systems came back . A nuclear stress test was ordered the scans show low blood flow while resting but mostly normal while stressed . I wish I could load the scan for you to see because I can not find any scans showing what mine did.The dr has not got back to me yet so I have no clue what it means . I am concerned because at this point they dont believe what I am saying and at this point are sujest...

Read More...

On my way

I'm on way to morristoen hospital shortly to meet with my EP.

I'll keep you posted.. thank you for support!!!

Laryssa

Read More...

Stress Test on Wednsday need some feedback

Has anybody here had a regular stress test to see how high you can get your Heart rate up. I have a stress test on Wednesday my cardiologist wants to see so they have a much better understanding at what the upper limit and settings need to be set at. Currently my settings are at 60/145. I wanted some feedback for those that had one as a tool the Drs can use. 

I see my EP today for a checkup since my last rate increase. I am pacer dependent and I'm curious as...

Read More...

Robo Pop

Pop - Where are you?  I've missed you these past 3 months.

I need a sarcasm fix.

Donr

Read More...

Feeling heartbeat in ears

I had my PM inserted on 3/4/19. Often I can now feel my heartbeat in one or both of my ears. Is this common?

Thank you!

Read More...

Cardiac Sarcoidosis & ICD/Pacemaker

I had an ICD/pacemaker implanted two weeks ago for cardiomyopathy. I also have cardiac and lung sarcoidosis. Can anyone with these conditions please tell me their treatment with meds and what to be concerned with? 

Read More...

time lapse

Time lapse of one month between implant and first app.   Is this about par for the course?

Read More...

Advice?

Good morning...

Well the cardiologist at hospital was very concerned . However the cardiologist I just had switched to send saw once, just chalked it off.

My primary Dr is also very concerned. I have an appt now on tue with my EP. As I swear I feel something is definitely wrong.

Why would one cardiologist feel nothing to worry about, another cardiologist extremely concerned as well as my primary  Dr.

Am I losing my mind here?:(

I pace in atrium and right ven...

Read More...

Pacemaker / Loop recorder

Can apatient have a pacemaker and a loop recorder at the same time? I have pvcs, pac;s and nsvt. I thought the nightly upload of the Biotronics pacemeaker would showh these problems but it does not. I have had a loop recorder just before the implantation of the pm but it, the loop recorder,  was removed at the time of the implant of the pm. I would really like to know if anyone has both at the same time or can't that be done? It will be June before I see my cardiologist (EP).

Read More...

Pacemaker infection

Had pacemaker put in 8/1/19 healed really well until last stitch 7 weeks on it went red with discharge...GP gave me Flucloxicillin antibiotics 500mg x2 ..four times a day..stayed red and swollen..3 days later.  Son took me to A/E hospital doctor doubled the dose for 7 days still taking ...hoping this clears inwardly ..anyone experienced this ...grateful for any replies...trust you are all having a good day....

Read More...

aromatase inhibitor/breast cancer

One of the potential side effects from the aromatase inhibitor I am taking as an adjunct therapy for breast cancer is "heart rhythm" disorders as well as "heart disease" 

And I have a pacemaker.

Does anyone have any experience with AIs having this effect?

It is a discouragement to think that this pill can do further damage (PM 2013 for complete heart block) to my heart, or dont take the pill and have a higher risk of recurrance of the cancer...I woul...

Read More...

Erratic, higher blood pressure, but pulse always 60

53 year old male, ICD 2.5 years ago

My pulse after ICD has been a constant 60 most of the time (resting) and goes up to 120-130, when I jog/run, which I believe, is normal

However, my BP has been varied from 125/79 to 147/89 (today) over the last few months - I do metoprolol tartate, 25mg BD, and plavix

Will check with my PCP this week, but wanted to get your thoughts also. 

Thanks in advance.

Read More...

Pacemaker for sick sinus syndrome, now exercise tachycardia

Hello,

I had a Pacemaker inserted Jan 2018 for sick sinus syndrome. For some reason the sinoatrial node was working 50% of the time and I was getting very dizzy (RHR in the 30’s). 

I also have ‘exercise intolerance’ so Oct 2018 the Dr increased the settings so that my heart would rise to the level of exercise. I run a lot and even completed an ultra marathon Sept 2018. 

Since the setting change I’ve had tachycardia whenever I exercise. I had...

Read More...

Dressler's Syndrome

My lead revision 5 weeks ago was apparently related to Dressler's Syndrome.  Has anyone else had this?  

Read More...

Hypertrophic Cardiomyopathy and Norpace

I wondered if anyone was taking Norpace (Disopyramide) and if it caused you problems with blurred vision while reading small print or viewing text on a cell phone. I don't seem to have any problems with vision other than up close reading. I do realize that it could also be an age issue but the problem occured the day after I went on the meidcation. Thanks!

Read More...

Drugs

A question for the gang.  Many here take all types of drugs - ACE inhibitors, beta blockers, etc.  If one takes, say, coreg on a daily basis and this persons BP is under control ( 110/65 with a 77 pulse) and this person experiences "lightheadedness/dizziness"  what other component in the drug may be causing this issue?

Read More...

VT Episode with Pacemaker

Hello,

I got a pacemaker in Nov 2017. Recently I was told that I had 2 monotired VT episodes. Not sure what that means and if anyone else has eperienced this. Please do let me know.

Thanks,

Champak Chidambaram

Read More...

You know you're wired when...

You have a new body part.

Member Quotes

I've seen many posts about people being concerned about exercise after having a device so thought I would let you know that yesterday I raced my first marathon since having my pacemaker fitted in fall 2004.